# SDR UIEA2018022800297

- Difficulty date: February 28, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,865 hours, 23,967 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Relay
- Part number: BACR13CE2
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE ON LANDING AFTER REVERSER DEPLOYMENT.  REVERSER STOWED NORMALLY.   NR 1 IDLE N1 AT 25.5%,   NR 2 IDLE 34.8%.   REMOVED AND REPLACED THE AIR GROUND RELAY K207 IAW AMM 32-09-02, AND THE RT IDLE SOLENOID RELAY K433 IAW AMM 20-81-00 , RAN ENGINE,  OPS CHECKED OK IAW AMM 71-00-00.
